# SDR AALA980921

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AAP2661
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING OVERNIGHT CHECK, EMERGENCY LIGHT IN MID-CABIN CEILING INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY IN MID-CABIN CEILING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
